# SDR AWXA200200107

- Difficulty date: February 5, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 10,599 hours, 4,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cable
- Part number: E0261CF20
- Condition: Broken
- Location: Seat 24 L/H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - "C" - DURING INSPECTION EMERGENCY ESCAPE PATH LIGHT AT ROW 24 L/H WAS FOUND INOPERATIVE. MAINTENANCE TROUBLESHOT AND FOUND BROKEN WIRES AT SEAT ROW 24 L/H, REPAIRED BROKEN WIRES WITH SLICE.
